Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I Love Being A Mom I Love Being A Mom

Help!!!! I'm loosing my hair:(

Posted by on Oct. 13, 2012 at 2:21 AM
  • 1 Replies
I have been getting the depot provera shot for over a year and I started to notice that's hair was falling out.. My question is if is ok to take prenatal vitamins while I'm on the shot.. I'm still breasdfeeding my last daughter , who is 20 months old .... I have four kids , so I'm on the shot so I don't get pregnant... But the loosing hair part scares me. Any advise or what can I do to help my hair to grow back..:( thank you to anyone that can help.. Goodnight and god bless you..
by on Oct. 13, 2012 at 2:21 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-1):
emmy526
by on Oct. 13, 2012 at 7:11 AM

quit taking the shot and get some other form of birth control...i know of so many women that shot gave problems too, including hair loss...for my friend, her hair loss was permanent.  Another girl had irregular periods for the following year going off it, and then could not get pregnant.  These pharma co's have no idea what they are doing with bc most of the time....all the crap that's come out on the market in the last ten years, and now most of them are undergoing lawsuits for damages now.  

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)